lifewarrior3

247d

my blood sugar has been terrible. I am on byetta and invokana. my dr wants to save long term and short term insulin as last resort because she said it will hinder weight loss. taking both meds and even fasting my blood sugars are still high. running in the 200s and thats no food for 48 hrs. any suggestions?

advertisement

Top reply
    • lifewarrior3

      239d

      Byetta has been ok but causes severe nausea invokanna has caused terrible yeast episodes. I am allergic to victoza and tried trulicity but my body doesnt metabolize the weekly shots right.

    • bjcsg

      247d

      Drink water yes you will pee more but hopefully it will lower the sugars. I am in the same situation now waiting for a call on Monday about insulin and when I'm starting it, had a doctor call me and say my bloods were too high as well and not mu own doctor either he didn't know what he was on about 😢

    • LCSWmark

      246d

      Am unfamiliar w the meds you named. I'm on Trulicity & Solostar w good results (when trulicity isnt in nationwide shortage)

    • lifewarrior3

      239d

      Byetta has been ok but causes severe nausea invokanna has caused terrible yeast episodes. I am allergic to victoza and tried trulicity but my body doesnt metabolize the weekly shots right.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion